# SDR CALA2016121696042

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 132
- Aircraft time: 30,764 hours, 16,635 cycles
- Engine: Iae V2524A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY RT CROSSBEAM END FITTING FRAME 27 STRINGER 39 - 42R.  REMOVED CORROSION IAW SRM 51-24-00.  REMOVED AND REPLACED THE END FITTING IAW SRM 51-72-11.
